MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device remains in the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by an allergist's office that a patient has been referred to them for an allergic reaction.Patient had a biceps tendon repair procedure on (b)(6) 2016.During the procedure the patient received the following implant: ar-2260bc, lot 600093.The reporter has requested material composition of the patient's implant.Material composition has been provided.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8861340
Report Number1220246-2019-01228
Device Sequence Number19332953
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number600093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date08/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;